# SDR 2003F00622

- Difficulty date: July 30, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N510MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10101
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: NP1393225
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD WITH THE LT COCKPIT WINDOW SHATTERED.  MAINTENANCE REPLACED THE WINDOW.  (M)
